# SDR SIMA20170918002

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 17,683 hours, 12,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS-1 INSPECTION,  FOUND THE RT AFT EMERGENCY LIGHT ON FUSELAGE INOPERATIVE.  R & R THE BULB IAW AMM 33-51-15. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
